# SDR DALA2017090906781

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON FLOORBEAM BS 344, LBL 11. REPAIRED IAW SRM 53-10-51, REPAIR 9.
